# SDR COMA0360004

- Difficulty date: January 3, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 2,941 hours, 2,885 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5114 FLAPS FAIL CAUTION MESSAGE.COULD NOT DUPLICATE.  INSPECTED FLAP SYSTEM AND FOUND NO DEFECTS.
